# SDR WX0A071779

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT OVERWING EXIT IDENTIFIER LIGHTS WON’T SHUT OFF.  R & R BATTERY POWER SUPPLY IAW MD80 AMM 33-53-00 & WDM 33-51-14, BATTERY SUPPLY B5-207, OPERATIONS CHECKED GOOD.
